Ask an expert
Question

11 Jan 2005

Sexual desire dead? Mental Stress or physical.
Sorry Im posting on CD and S forum as well, need all the ansers I can get.

Ok I need some serious input here. I have been treated for depression for a long time (Zanor and Cipralex - ex cilift). I have alot of financial pressure at the moment, and I toke the occasional reefer. Problem is I have absolutely no desire for sex at all, it is not ED as Mr Woody works just fine, its on the mental side that Im dead. late 20's male.

Any input or own experience?
Answer 360 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Stress will do that, pretty reliably. Also, though we vary in how we each, individually, respond to specific antidepressants, significant numbers of us may find our sexuality disturbed by individual drugs --- in some cases there can be ED, in others, as you say, erections and the rest of the plumbing may work fine, but there is loss of libido / desire. And Xanor, is basically sedative, and couls also affect libido. Check with your psychiatrist about whether he/she considers you might be suited by a different antidepresant, with potentially a different impact on your libido.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9471 votes
No
68% - 20281 votes
Vote